# SDR VQIA2017081000046

- Difficulty date: September 28, 2016
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N528VA
- Make and model: Airbus A319-112
- Aircraft serial: 3445
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: 61375
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHILE CLIMBING THROUGH 8000 FT AND IN A LEFTT TURN,  EXPERIENCED SEVERAL ABRUPT UNCOMMANDED YAW MOVEMENTS AND JOLTS THAT OCCURRED SEVERAL TIMES.  AIRSPEED APPROXIMATELY 240 KTS.  A SHORT TIME AFTER THAT, RECEIVED A MASTER CAUTION AUTO FLT RUDDER TRIM 1 FAULT.  THE RUDDER WAS HARD TO CONTROL.  DECLARED AN EMERGENCY & LANDED.  R & R THE RUDDER TRIM ACTUATOR 10CC IAW AMM 27-22-51-401.  OPS CHECKED IAW AMM 27-22-00.  A SUCCESSFUL CAT B ACCEPTANCE FLIGHT WAS ACCOMPLISHED BEFORE THIS ACFT WAS RETURNED TO SERVICE.
